MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IT MONITORING KIT, 60" PRESSURE TUBING, 3ML FLUSH DEVICE, UN-BONDED MA; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IT MONITORING KIT, 60" PRESSURE TUBING, 3ML FLUSH DEVICE, UN-BONDED MA; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 42801-03
Medical Device Problem Code Inaccurate Delivery (2339)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a transpac¿ it monitoring kit, 60" pressure tubing, 3ml flush device, un-bonded macrodrip where it was reported that in ccu, rn arrived for shift and received in hand off that arterial line had been having issues dampening and going flat but would resolve with a flush.Around 21:00 the pump had alarmed several times for increasing pressure, so rn made the decision to change out the transducer.After changing out the transducer the arterial line continued having issues with dampening and again started to alarm for increasing pressure.Around 2240 rn changed transducer again to nicu transducer.After changing the transducer, a second time the line was completely flat and was initially reading the patient's map.Shortly after the pressure began to rise all the way to the 200s.Rn called intensivist to re-wire line.Line was able to be salvaged but required a new dressing.The event date occurred during infusion.The tubing was replaced.Arterial line fluids were used.There was no hole, cut, tears, any crack, disconnection or separation noted.No lot number provided as the packaging was already discarded but sample is available for evaluation.There was patient involvement, no human harm and no delay in therapy reported.
 
Additional Manufacturer Narrative
The device was received for evaluation.The investigation is pending.
 
Additional Manufacturer Narrative
The reported complaint of no readings was confirmed on the returned set.No visual anomalies were observed on the returned set.The transducer was electrically tested, and the transducer was not able to be zeroed and could not obtain a reading.The transpac on this set is a vendor manufactured part.The probable cause of the transpac unable to obtain reading had occurred due to a vendor related manufacturing defect from manufacturing.Lot history review could not be conducted because no lot number(s) was/were identified.

Brand Name
TRANSPAC¿ IT MONITORING KIT, 60" PRESSURE TUBING, 3ML FLUSH DEVICE, UN-BONDED MA
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22040870
Report Number9617594-2025-01051
Device Sequence Number9280084
Product Code DRS
UDI-Device Identifier00887709120655
UDI-Public00887709120655
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K052828
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42801-03
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by Manufacturer08/06/2025
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED PUMP, MFR UNK.
Patient SexUnknown